Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 59, NWS Louisville, KY

April 11, 20077 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 11, 2007, 8:00 PM EDT for 7 counties in Kentucky. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2007, 8:00 PM EDT (00:00 UTC)
Expired
Apr 11, 2007, 8:30 PM EDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Anderson County, KY, Franklin County, KY, Mercer County, KY, Scott County, KY, Shelby County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 8:10 PM EDTHAIL 0.88Frankfort, KY
Apr 11, 8:22 PM EDTHAIL 1Harrodsburg, KY
Apr 11, 8:26 PM EDTHAIL 0.5Harrodsburg, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 5:28 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 120000
SVRLMK
KYC005-073-167-209-211-229-239-120030-
/O.NEW.KLMK.SV.W.0059.070412T0000Z-070412T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
800 PM EDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
  FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
  MERCER COUNTY IN EAST CENTRAL KENTUCKY...
  WESTERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
  WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...
  EASTERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  EASTERN WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 830 PM EDT...

* AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES NORTH OF FRANKFORT TO 7 MILES WEST OF
  FRANKFORT TO LAWRENCEBURG TO 10 MILES WEST OF HARRODSBURG TO 21
  MILES SOUTHWEST OF HARRODSBURG..AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FRANKFORT BY 805 PM EDT...
  VERSAILLES AND HARRODSBURG BY 810 PM EDT...

THIS INCLUDES INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 81 AND
98.

THIS INCLUDES INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 104 AND
99.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR EAST CENTRAL KENTUCKY.

LAT...LON 3786 8473 3785 8470 3783 8473 3775 8472
      3765 8516 3798 8502 3824 8505 3836 8492
      3833 8479 3838 8466 3807 8465

$$
SULLIVAN
3 follow-up statements
000 
WWUS53 KLMK 120016
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM EDT WED APR 11 2007

KYC211-229-120025-
/O.CAN.KLMK.SV.W.0059.000000T0000Z-070412T0030Z/
SHELBY KY-WASHINGTON KY-
815 PM EDT WED APR 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND SHELBY COUNTIES
IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...THOUGH STRONG STORMS STILL REMAIN NEARBY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.

LAT...LON 3786 8473 3783 8473 3772 8474 3768 8504
      3798 8497 3821 8489 3832 8492 3833 8479
      3839 8466 3807 8465

$$

KYC005-073-167-209-239-120030-
/O.CON.KLMK.SV.W.0059.000000T0000Z-070412T0030Z/
SCOTT KY-FRANKLIN KY-WOODFORD KY-ANDERSON KY-MERCER KY-
815 PM EDT WED APR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR MERCER...EASTERN ANDERSON...WOODFORD...EASTERN FRANKLIN AND
WESTERN SCOTT COUNTIES...

AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SWITZER TO DUCKERS TO 
VERSAILLES TO HARRODSBURG TO NEVADA...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TROY...STAMPING GROUND...MIDWAY AND BURGIN BY 820 PM EDT...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.

LAT...LON 3786 8473 3783 8473 3772 8474 3768 8504
      3798 8497 3821 8489 3832 8492 3833 8479
      3839 8466 3807 8465

$$

AL
000 
WWUS53 KLMK 120025
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 PM EDT WED APR 11 2007

KYC005-073-120034-
/O.CAN.KLMK.SV.W.0059.000000T0000Z-070412T0030Z/
FRANKLIN KY-ANDERSON KY-
824 PM EDT WED APR 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR ANDERSON AND FRANKLIN COUNTIES
IS CANCELLED...

THE LINE OF SEVERE STORMS HAS MOVED EAST OF THE AREA...HOWEVER GUSTY 
WINDS WILL STILL CONTINUE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.

LAT...LON 3786 8473 3783 8473 3772 8474 3768 8496
      3798 8478 3819 8475 3829 8474 3832 8475
      3839 8466 3807 8465

$$

KYC167-209-239-120030-
/O.CON.KLMK.SV.W.0059.000000T0000Z-070412T0030Z/
SCOTT KY-WOODFORD KY-MERCER KY-
824 PM EDT WED APR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EASTERN MERCER...EASTERN WOODFORD AND WESTERN SCOTT COUNTIES...

AT 822 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF STAMPING GROUND TO SAND LICK TO VERSAILLES TO TROY TO 
BURGIN...MOVING EAST AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING HIGH WINDS AND LARGE HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.

LAT...LON 3786 8473 3783 8473 3772 8474 3768 8496
      3798 8478 3819 8475 3829 8474 3832 8475
      3839 8466 3807 8465

$$

AL
000 
WWUS53 KLMK 120029
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
828 PM EDT WED APR 11 2007

KYC167-209-239-120038-
/O.EXP.KLMK.SV.W.0059.000000T0000Z-070412T0030Z/
SCOTT KY-WOODFORD KY-MERCER KY-
828 PM EDT WED APR 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MERCER...EASTERN
WOODFORD AND WESTERN SCOTT COUNTIES EXPIRES AT 830 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND AND MOVED OUT 
OF THE WARNED AREA. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE 
ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.

LAT...LON 3786 8473 3783 8473 3772 8474 3768 8496
      3798 8478 3819 8475 3829 8474 3832 8475
      3839 8466 3807 8465

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 7:43 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 11, 7:43 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT WED APR 11 2007

.MESO UPDATE...

REMOVED FIVE COUNTIES FROM OUR NWRN CWA FROM WATCH NUMBER 126.
COULD PROBABLY REMOVE MOST COUNTIES THE NEXT HOUR. ALSO ISSUED
SECOND SVR WATCH...NUMBER 127...FOR BLUEGRASS COUNTIES OF
HARRISON...NICHOLAS...BOURBON AND CLARK.

THREAT CONTINUES FOR ERN PORTIONS OF WATCH NUMBER 126 AND ALL OF
127. THIN AREA OF SFC LIS TO -3 AND -4 ALONG AND EAST OF I-65.
INSTABILITY SHOULD GREATLY DIMINISH AFTER SUNSET...BUT UNTIL
THEN...HAIL AND HIGH WIND THREATS CONTINUE...AT LEAST THROUGH 930
PM EDT.

AL

&&

.PREV DISCUSSION...

SHORT TERM (TNGT AND THU)...

FOCUS ON LATE AFTN/EVE STORMS. CURRENT STORMS WILL NOT LIKELY BE
BOXED ACRS OUR FA...NO MCD/WORD FROM SPC UP TO NOW...HOWEVER BKN
LINE FORMING FROM CNTRL IL INTO SRN IL TO NEAR PAH MAY BE BOXED
LATER PER MCD DISCUSSION 457.

UPR LO/NEG TILT TROF EXTENDING FROM SERN IA INTO THE LOWER OH VLY
ATTM WITH LOW TOPPED CONVECTION DEVELOPING IN DRY SLOT AHEAD OF
OCCLUDED FRONT EXTENDING FROM WRN IL 990 LO INTO FAR WKY. STEEP
LOW-MID LEVEL LAPSE RATES/LIFTED INDICES OF -6 AND CAPES OF 500-1000
J/KG UPSTREAM IN WARM SECTOR AHEAD OF BNDRY. BNDRY FCST TO MOVE THRU
SDF AND BWG BY ARND 00Z AND LEX ARND 02Z. NMRS TSTMS OVER OUR FA
ATTM IN AREA OF DEEP ASCENT FUELED BY APPROACHING 100KT JET STREAK
(LEFT EXIT REGION) APPROACHING ATTM. WIND FIELDS STRONG AT ALL
LEVELS AND INCREASING. MODE OF CNVCTN SHUD BE MULTICELL LINEAR WITH
PERHAPS A FEW SUPERCELLS WITH WIND/HAIL AS PRIMARY THREATS. TORNADO
THREAT NOW APPEARS TO BE N OF OUR FA...ALONG NWD MOVG WMFNT.

NAM-WRF INDICATE SVR THREAT SHUD BE OVER BY ARND 01Z FOR SDF AND 03Z
FOR LEX. STORMS ACRS OUR FA ATTM...WELL ADVERTISED...WITH MORE
STORMS PROGGED TO DEVELOP ALONG OCCLUDED FRONT THIS EVE...MAINLY
ACRS OUR NRN FA. A WATCH MAY ACCOMPANY THESE.

CURRENT FCST LOOKS GOOD WITH NMRS STORMS LATE THIS
AFTN/EVE...BECOMING SCT SHWRS AFTER FROPA. LOW CLOUDS WILL THEN
PREVAIL PRIMARILY ACRS OUR NRN FA THRU THU AS UPR LO MOVES ACRS THE
LOWER GREAT LAKES AND SFC WINDS BECOME WLY. FEWER CLOUDS EXPECTED S
AND W CWA THU.

MOS TEMPS IN LINE WITH CURRENT FCST...NO CHANGES.

KIRKPATRICK

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

THE LONGER TERM WILL START OUT ON A QUITE NOTE WEATHERWISE AS A
LARGE AREA OF HIGH PRESSURE SETTLES OVER THE REGION THURSDAY NIGHT
AND EARLY FRIDAY. THEN TWO WEATHER SYSTEMS WILL AFFECT ALL OR PARTS
OF THE FORECAST AREA OVER THE REMAINDER OF THE LONG TERM.

THE ECMWF CONTINUES TO BE THE MOST CONSISTENT MODEL AND WILL LEAN
MORE TOWARD THE THIS SOLUTION FOR THE EXTENDED.

THURSDAY NIGHT THROUGH SATURDAY...
THE HIGH WILL KEEP SKIES MOSTLY CLEAR TO PARTLY CLOUDY THURSDAY
NIGHT. HOWEVER AS THE HIGH MOVES TO THE EAST CLOUDS WILL INCREASE.

THE FIRST SYSTEM WILL INTENSIFY OVER THE TEXAS PANHANDLE ON FRIDAY
AND MOVE EAST WESTERN TENNESSEE FRIDAY NIGHT. A BRISK SOUTHERLY FLOW
AHEAD OF THE LOW WILL DRAW MOISTURE  NORTH FROM THE GULF OF MEXICO.
SCATTERED SHOWERS WILL BEGIN FRIDAY AFTERNOON THE INCREASE OVER THE
AREA FRIDAY NIGHT AS THE LOW MOVES EAST. THE LOW WILL MOVE EAST
ACROSS TENNESSEE DURING THE DAY SATURDAY. WILL KEEP PROBABILITIES IN
THE LIKELY CATEGORY FRIDAY NIGHT AND MOST OF SATURDAY. THE AIR
BECOMES A LITTLE MORE UNSTABLE ON SATURDAY AND WILL ADD A CHANCE OF
THUNDER.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...
THE LOW WILL MOVE EAST AND SHOWERS WILL DIMINISH FROM THE WEST
SATURDAY NIGHT AND SUNDAY MORNING. THE SYSTEM SHOULD BE EAST OF THE
AREA BY EARLY AFTERNOON SUNDAY WITH CLOUDS DECREASING AS HIGH
PRESSURE BUILDS IN FROM THE WEST.

MONDAY THROUGH WEDNESDAY...
AS THE SURFACE LOW MOVES OFF THE ATLANTIC COAST AND WINDS-UP INTO A
EAST COAST STORM....THE UPPER RIDGE AND SURFACE HIGH PRESSURE WILL
MOVE EAST ACROSS THE OHIO VALLEY...KEEPING DRY WEATHER OVER THE AREA
MONDAY AND TUESDAY. CLOUDS WILL INCREASE TUESDAY NIGHT AS THE UPPER
RIDGE AND SURFACE HIGH BEGINS TO MOVE TO THE EAST.

THE NEXT IN A SERIES OF LOW PRESSURE AREAS WILL DEVELOP OVER THE
SOUTHERN PLAINS AND TRACK EAST THROUGH THE GULF COAST STATES. RAIN
WILL SPREAD NORTH OF THE LOW INTO THE SOUTHERN PART OF KENTUCKY.
WILL MENTION A CHANCE OF RAIN OVER SOUTH CENTRAL KENTUCKY FOR
TUESDAY NIGHT AND WEDNESDAY BUT WILL LEAVE THE NORTHERN TWO THIRDS
OF THE FORECAST AREA DRY FOR NOW. THE CURRENT TRACK FOR THIS LOW
WILL TAKE TO FARTHER TO THE SOUTH THAN THE THE ONE COMING THROUGH
LATE FRIDAY INTO SUNDAY MORNING. WITH THE LOW STAYING FARTHER
SOUTH...THE AIR WILL BE MORE STABLE AND WILL NOT MENTION ANY
THUNDER. ALSO TEMPERATURES WILL STAY WELL ABOVE FREEZING SO THAT ALL
PRECIPITATION WILL BE IN THE FORM OF RAIN.

SCHOLZ

AVIATION (00Z TAFS)...

HAVE TO DEAL WITH SCT TSTMS ACROSS THE REGION DURING THE NEXT FEW
HOURS EVEN WITH THE DRIER AIR...BECAUSE OF SOME REALLY COLD AIR
ALOFT. THEN LATER TONIGHT SOME COLD AIR SC WRAP AROUND CLOUDINESS
WILL LIKELY MOVE ACROSS MOST IF NOT ALL OF THE AREA. WILL TREND IT
IN LATER TONIGHT. STRONG SFC PRESSURE GRADIENT TONIGHT AND
THURSDAY SO WILL INCLUDE GUSTY WINDS IN TAF TONIGHT INTO THURSDAY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SVR TSTORM WATCH 126 UNTIL 11 PM EDT. SVR TSTORM WATCH 127
     UNTIL 1 AM EDT.
IN...SVR TSTORM WATCH 126 UNTIL 11 PM EDT EAST OF ORANGE AND
     CRAWFORD COUNTIES.

&&
Hazardous weather outlook, Apr 11, 4:00 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT WED APR 11 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 PM EDT (300 PM CDT) WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP AHEAD OF AN
APPROACHING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME STORMS
COULD BECOME MARGINALLY SEVERE GIVEN THE STRONG WINDS ALOFT AND
LIMITED INSTABILITY. DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT
WITH LARGE HAIL A LESSER THREAT. AN ISOLATED TORNADO CANNOT BE RULED
OUT...ESPECIALLY ACROSS SOUTH CENTRAL INDIANA. THE THREAT FOR STORMS
IS FORECAST TO MOVE EAST OF THE OUTLOOK AREA BY AROUND 9 PM EDT.

OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS WILL REMAIN STRONG AND
GUSTY LATE THIS AFTERNOON AND EVENING WITH GUSTS TO AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY AS LOW PRESSURE
MOVES EAST ACROSS TENNESSEE. ALTHOUGH CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA WILL BE NORTH OF THE LOW...THE AIR WILL BECOME
UNSTABLE ENOUGH THAT SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING
THE DAY SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON THROUGH EARLY
EVENING. SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO MONITOR THE
FORECAST FOR ANY UPDATES.

DK/MBS

In the hours before

Local storm report, Apr 11, 7:31 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     LEITCHFIELD             37.48N 86.29W
04/11/2007                   GRAYSON            KY   LAW ENFORCEMENT

            WALMART SIGN...UNKNOWN SIZE...BLOWN ON CAR. TREES DOWNED
            AND BLOCKING SEVERAL ROADS.

&&

LD
Local storm report, Apr 11, 7:42 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND DMG     BROOKS                  38.07N 85.72W
04/11/2007                   BULLITT            KY   TRAINED SPOTTER

            TREES DOWN AND SIDING BLOWN OFF A HOUSE

&&

LD
Local storm report, Apr 11, 7:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             10 W SPRINGFIELD        37.69N 85.41W
04/11/2007  E0.25 INCH       MARION             KY   TRAINED SPOTTER

0745 PM     HAIL             LAWRENCEBURG            38.03N 84.89W
04/11/2007  E0.50 INCH       ANDERSON           KY   TRAINED SPOTTER

&&

LD
Local storm report, Apr 11, 7:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             SHELBYVILLE             38.22N 85.23W
04/11/2007  E0.88 INCH       SHELBY             KY   TRAINED SPOTTER

&&

LD
Local storm report, Apr 11, 7:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     ELIZABETHTOWN           37.70N 85.87W
04/11/2007                   HARDIN             KY   TRAINED SPOTTER

            TREES AND POWER LINED DOWNED

&&

LD
Local storm report, Apr 11, 7:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             TAYLORSVILLE            38.03N 85.34W
04/11/2007  E0.88 INCH       SPENCER            KY   LAW ENFORCEMENT

            COUNTY WIDE. POWER LINES AND TREES DOWNED COUNTY WIDE.

&&

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:22 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 4 more38 min
Apr 12, 4:09 PM EDTFrost AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more17 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.